# SDR AALA202208251187

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 737
- Aircraft serial: 40644
- Aircraft time: 20,744 hours, 2,419 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Loop
- Condition: Detached
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT PACK FAILURE ONE HOUR INTO FLIGHT-PER CHECKLIST RESTORED TO NORMAL OPERATIONS. FAILURE AGAIN 20 MINUTES LATER, REMAINED FAILED PER CHECKLIST  REPEAT WRITE UP TIMES FOUR. RE-BONDED DISLODGED STANDOFF PER AARD 21-55-00-1. TROUBLESHOT PER FIM 21-50-F2-47A-421A-A STEPS 1.B.2 THROUGH 1.B.5. LOOP R1A, 171-10R, SHOWS NO SHORT TO GROUND. INSULATION RESISTANCE WITHIN LIMITS, ELEMENT RESISTANCE WITHIN LIMITS, NO VISIBLE EVIDENCE OF PHYSICAL DAMAGE TO LOOP. REATTACHED OVERHEAT STANDOFF LOOP.
